Mathematics

[1161] An interior estimate for convex solutions and a rigidity theorem

Ming Li Changyu Ren Zhizhang Wang

Differential Geometry mathscidoc:1912.431033

Journal of Functional Analysis, 270, (7), 2691-2714, 2016.4
[ Download ] [ 2019-12-24 21:13:43 uploaded by Zhizhang_Wang ] [ 1535 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[1162] A remark on the hard Lefschetz theorem for Khler orbifolds

Zhizhang Wang Dan Zaffran

Differential Geometry mathscidoc:1912.431032

Proceedings of the American Mathematical Society, 137, (8), 2497-2501, 2009
[ Download ] [ 2019-12-24 21:13:40 uploaded by Zhizhang_Wang ] [ 1266 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[1163] Form-type equations on Khler manifolds of nonnegative orthogonal bisectional curvature

Jixiang Fu Zhizhang Wang Damin Wu

Differential Geometry mathscidoc:1912.431031

Calculus of Variations and Partial Differential Equations, 52, 327-344, 2015.1
[ Download ] [ 2019-12-24 21:13:38 uploaded by Zhizhang_Wang ] [ 1413 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[1164] Semilinear equations, the function, and generalized Gauduchon metrics

Jixiang Fu Zhizhang Wang Damin Wu

Differential Geometry mathscidoc:1912.431030

arXiv preprint arXiv:1010.2013, 2010.10
[ Download ] [ 2019-12-24 21:13:35 uploaded by Zhizhang_Wang ] [ 1216 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[1165] Global regularity of weak solutions to quasilinear elliptic and parabolic equations with controlled growth

Hongjie Dong Doyoon Kim

Analysis of PDEs mathscidoc:1912.431029

Communications in Partial Differential Equations, 36, (10), 1750-1777, 2011.10
[ Download ] [ 2019-12-24 21:13:29 uploaded by Hongjie_Dong ] [ 1231 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved